Repository logo
 
Loading...
Thumbnail Image
Publication

Cantor exchange systems and renormalization

Use this identifier to reference this record.
Name:Description:Size:Format: 
ART_FlavioFerreira_2007_1.pdf1.08 MBAdobe PDF Download

Advisor(s)

Abstract(s)

We prove a one-to-one correspondence between (i) C1+ conjugacy classes of C1+H Cantor exchange systems that are C1+H fixed points of renormalization and (ii) C1+ conjugacy classes of C1+H diffeomorphisms f with a codimension 1 hyperbolic attractor Lambda that admit an invariant measure absolutely continuous with respect to the Hausdorff measure on Lambda. However, we prove that there is no C1+alpha Cantor exchange system, with bounded geometry, that is a C1+alpha fixed point of renormalization with regularity alpha greater than the Hausdorff dimension of its invariant Cantor set.

Description

Keywords

Pedagogical Context

Citation

Pinto, A. A., Rand, D. A., & Feffeira, F. (2007). Cantor exchange systems and renormalization. Journal of Differential Equations, 243(2), 593–616. DOI: 10.1016/j.jde.2007.09.014

Research Projects

Organizational Units

Journal Issue

Publisher

Academic Press Inc. Elsevier Science

CC License

Altmetrics